# SDR 2007UALA01510

- Difficulty date: May 13, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 50,481 hours, 18,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3L OPEN ASSIST PRESSURE IS IN RED ZONE.  [SUP 06-06-07]  REPLACED BOTTLE.
